Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have small dry patches around stomach and chest due to sweat. Applied shampoo to remove patches but reappeared. Any medication?

Hello! I have these small dry patches around my stomach and chest , I think they re related to being sweaty as I ve had them before. They aren t itchy. When I previously went to the doctor they suggested a shampoo that I dab onto the area at night to help it disappear, which it did, however now they re back I have forgotten the name of the shampoo. E45 isn t helping it.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi KM thanks to have a trust on Health care magic ,there are many surgical interventions are done now a days for vitiligo those are as followings :
1. Punch grafting it is done for lips face fingers and ankle areas . Results are very good .
2. Suction blister grafting ,again a very popular and good procedure
3. Melanocyte transfer technique

for these you should consult to a senior dermatologist or to a plastic surgeon . thanks Dr Prakash Roy
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor